advertisement
Question
Posted by: shazeen | 2008/06/20

Reproductive health and cotraception use

is it normal to have menstrual flow for three weeks after stopping 9 mth use of depoprovera- 1 week no flowcause i used emergency pill 7 days ago

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Give it time for your cycle to go back to what it used to be

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement